# SDR AALA202409190815

- Difficulty date: September 16, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737823
- Aircraft serial: 44469
- Aircraft time: 11,048 hours, 4,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EMERGENCY LIGHT NEXT TO L1 DOOR AND L2 DOOR EXTERIOR ARE INOP. MAINTENANCE REPLACED BATTERY PACK POWER SUPPLY IAW B737-MAX8 AMM 33-51-06.
